SciELO - Scientific Electronic Library Online

vol.33 issue3Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz functionOn Zweier I-convergent sequence spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


CHANDRA TRIPATHY, Binod  and  ACHARJEE, Santanu. On (γ, δ) -Bitopological semi-closed set via topological ideal. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.3, pp.245-257. ISSN 0716-0917.

In this paper we introduce a new class of generalized closed sets in bitopological space using local function, two extension operators and semi-open sets. We have also investigated some properties in subspace bitopology defining kernel and image.

Keywords : Topological ideals; local function; ã-operator; continuous function; irresolute function.

        · text in English     · English ( pdf )